# SDR CALA2019012800188

- Difficulty date: January 28, 2019
- Submitted: January 28, 2019
- Operation: Air carrier
- Aircraft: N228UA
- Make and model: Boeing 777222
- Aircraft serial: 30556
- Aircraft time: 73,310 hours, 8,652 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: M33424
- Condition: Discharged
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

A ZONE BATTERY FOR LT AISLE CEILING AREA EMERGENCY LIGHT FND LOW CAPACITY. DOOR LT 1 BATTERY M33424 REPLACED AND OPERATIONAL TEST FND NORMAL AS PER AMM 33-51-06-960-803 REV 84.
